# SDR DL757950142

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, RIGHT WING NR 3 FWD FLAP WAS FOUND WITH A DENT IN THE LOWER SKIN AT STA 86.  REPAIRED DAMAGE PER SRM 57-53-01.
